MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5531-G-609-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: a review of the device history records could not be performed as lot code information was unknown.Complaint history review: a complaint history review could not be performed as lot code information was unknown.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including lot details, pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.All stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards if devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.As no device details were supplied, it is not possible to determine if the patient¿s implant is subject to a recall.
 
Event or Problem Description
Revised a stryker knee (left ).The 6x9 cs insert is being revised due to infection.He replaced it with another 6x 9mm cs poly.No visible signs of damage nor wear.No intel on original implantation date.

Brand Name
X3 TRIATHLON CS INSERT NO 6 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24627645
Report Number0002249697-2026-00199
Device Sequence Number9015232
Product Code JWH
UDI-Device Identifier07613327337402
UDI-Public07613327337402
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5531-G-609-E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown